# SDR SWI2025F00939

- Difficulty date: April 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Catcher
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU DOOR LANDING AFT LATCH CATCH CRACKED AS MARKED      (C-CHECK RO 07/15/2025)REMOVED AND INSTALLED NEW RIGHT TRU DOOR LANDING IAW CRJ900 SRM 51-42-06-001-001-A01 AND DWG NO CC670-33040 REV G AND REO 690-53-11-2008 REV -- DATE 2025-05-28 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337
